# SDR DXTA2014052705780

- Difficulty date: May 23, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N964QS
- Make and model: Cessna 750
- Aircraft serial: 7500164
- Aircraft time: 10,845 hours, 6,692 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Filter
- Condition: Contaminated
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE GEAR HANDLE WAS PLACED IN THE UP POSITION, NO GEAR MOVEMENT WAS NOTED & THE GEAR INDICATIONS SHOWED A RED UNLOCK LIGHT & A GREEN NOSE GEAR DOWN LIGHT.  SHORTLY AFTER CLIMBING TO A SAFE ALTITUDE ALL THREE GREEN GEAR LIGHTS WERE NOTED ON WITH THE RED UNLOCK LIGHT REMAINING.  WE COMPLIED WITH THE ABNORMAL CHECKLIST & PLACED THE GEAR HANDLE IN THE DOWN POSITION WHICH EXTINGUISHED THE RED UNLOCK LIGHT, LANDING WAS NORMAL.  JACKED ACFT, OP MLG SEVERAL TIMES, OPS MLG WITH RUDDER PEDALS TO LT & RT SEVERAL TIMES & OPS MLG SLOW SEVERAL TIMES, INSPECTED MLG WW & CABLES, NO DEFECTS NOTED.  REMOVED LT HYD CASE DRAIN FILTER. INSPECTION FOUND ONLY MINUET AMOUNT OF DEBRIS.  CLEANED FILTER & INSTALLED SAME.  INSPECTED ALL HYD FILTER BYPASS BUTTONS, NONE FOUND TRIPPED.  LT CASE DRAIN FILTER LEAK CHECKED GOOD. ENG DRIVEN HYD PUMP OPS TESTED GOOD IAW MM 29-10-02.  ENG HYD PUMP TESTED GOOD IAW MM 29-00-00 5-21-14.
